On necessary and sufficient conditions for solvability of game forms
No abstract is available for this item.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- repec:dau:papers:123456789/13220 is not listed on IDEAS
- Abdou, J, 1995. "Nash and Strongly Consistent Two-Player Game Forms," International Journal of Game Theory, Springer;Game Theory Society, vol. 24(4), pages 345-56.
- Abdou, J., 2000. "Exact stability and its applications to strong solvability," Mathematical Social Sciences, Elsevier, vol. 39(3), pages 263-275, May.
- Boros, Endre & Gurvich, Vladimir, 2000. "Stable effectivity functions and perfect graphs," Mathematical Social Sciences, Elsevier, vol. 39(2), pages 175-194, March.
- Moulin, H. & Peleg, B., 1982. "Cores of effectivity functions and implementation theory," Journal of Mathematical Economics, Elsevier, vol. 10(1), pages 115-145, June.
When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:46:y:2003:i:3:p:243-260. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.